# SDR UIEA2019100845646

- Difficulty date: October 4, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,823 hours, 19,585 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964961
- Part serial: 1113
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK INOPERATIVE.   PERFORMED BITE TEST, NO FAULTS FOUND. RESET LT PACK. OPS CHECKED GOOD AT THIS TIME IAW FIM 21-51 FT 803.  PERFORMED T/S PER FIM 21-51 FT 811, REQUIRES REPLACEMENT OF THE FLOW CONT. AND SHUTOFF VALVE. NO CONTINUITY AT 02770.  REMOVED AND REPLACED FLOW CONTROL VALVE IAW AMM 21-51-01. OPS CHECK GOOD.
